Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

See all formats and pricing
More options …
Volume 28, Issue 2


Finite symmetries of S4

Weimin Chen / Sławomir Kwasik / Reinhard Schultz
Published Online: 2015-01-10 | DOI: https://doi.org/10.1515/forum-2014-0083


This paper discusses topological and locally linear actions of finite groups on S4. Local linearity of the orientation preserving actions on S4 forces the group to be a subgroup of SO(5). On the other hand, orientation reversing topological actions of “exotic” groups G (i.e., G ¬⊂ O(5)) on S4 are constructed, and local linearity and stable smoothability of the actions are studied.

Keywords: Symmetries; surgery

MSC: 57R67; 57S05; 57S17; 19J25; 57S25

About the article

Received: 2014-05-09

Revised: 2014-11-15

Published Online: 2015-01-10

Published in Print: 2016-03-01

Funding Source: NSF

Award identifier / Grant number: DMS-1065784

Funding Source: Simons Foundation

Award identifier / Grant number: 281810

Funding Source: NSF FRG

Award identifier / Grant number: DMS-1065905

Citation Information: Forum Mathematicum, Volume 28, Issue 2, Pages 295–310, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2014-0083.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Ignasi Mundet i Riera
Journal of Topology, 2019, Volume 12, Number 3, Page 744
Slawomir Kwasik and Fang Sun
The Quarterly Journal of Mathematics, 2018
Bruno P. Zimmermann
Monatshefte für Mathematik, 2017, Volume 183, Number 1, Page 219

Comments (0)

Please log in or register to comment.
Log in